MathSciNet Relay Station
MathSciNet bibliographic data
MR658066 (83h:57016) 57N10
Hatcher, A. E. On the boundary curves of incompressible surfaces. Pacific J. Math. 99 (1982), no. 2, 373–377.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement